Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Frequent Urination / Tingling Cold Feet
Jul 16, 2006

Hey there. I'm a 22 year old male and I weigh 130 pounds. I started meds 2 1/2 weeks ago, and am on Kaletra (twice a day), Saquinavir (twice a day) and Truvada (once a day).

I've been experiencing some tingling/coldness in my feet which seems to have gotten worse as of yesterday, a bit of tingling in my hands, and more frequent urination, particularly at night (I do take my meds with a glass of water before bed). I am going to talk to my doctor in 2 days, but I'm wondering how serious this is and what you think.

I'm also trying not to freak out about lipodystrophy. It just sounds horrible. How common is it, considering the drugs that I'm on?

Thanks :)

Response from Dr. Henry

Your symptoms could be related to mild peripheral neuropathy, vasospasm of blood vessels, stress, and other conditions. Those problems are seen fairly frequently in persons with HIV +/- treatment. Increased urination at night can be due to increased fluid intake and bladder irritability after starting HIV medications as well as from other causes (infection, diabetes. prostate enlargement, and many other conditions). If the symptoms worsen then a call to your HIV specialist would be wise otherwise you can probably safely wait for your appointment in 2 days. KH



Previous
just started my meds
Next
what kind of exercise?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement